Facebook Pixel
EmpowHER Guest

I took plan b one step,and I got my period but this second month I dont have it, could I be pregnant?

By Anonymous August 17, 2010 - 4:10pm
Rate This

OULD SOMEONE HELP ME?...Hi. Im really worried about what happened to me...I got my period May 26 and it lasted for about 4 days, and on may 31 I had sexual intercourse for the first time in more than one year. And he couldn't pulled it out in time. So I bought the Plan b one step I took it 11 hrs after it happen, But i didn't know that I had to take only one dose So pretty much I TOOK TWO PLAB N PILLS one step 12 hrs apart.
Then 18 days later I got my period agian in June 18th I got something like my period, it wasn;t light but not to heavy it was something like red globules and pretty much didn't had blood in my pad only when I went to the bathroom i saw that blooD I don't know if that was a period.

And then in July 8th I got my period again But, I think that was my period beacuse it was normal but Im not sure Im really scared.
So now I supposed to have my period august 8th(that day I just had like a brown discharge very very light it didnt lasted not even 30 mins) and i haven't get, it it has passed 9 days since august 8th the day that my period supossed to come and I still haven't get.
I have done about 6 HTP SINCE THAT HAPPEN and all of then have been negative.the last one I did was about 4 days ago and it came out negative too.
.And I have been so stress out about this that I can't even sleep I dont know If that could be a reason why i don't get my period. could someone help me?

my question is that: could I be pregant with all this that heppened?

Add a Comment2 Comments

EmpowHER Guest

Thank YOU I really appreciate it. So all I can do is wait to test again in one or two weeks even knowing that I don't get my period? Becuase what really got me worried was that the day that i supposed to have my period(agust 8th) all i got was a lilbit a tinybit of brown Discharge what could that be?

August 18, 2010 - 9:29am
HERWriter Guide

Anon - Many women have reported later periods after taking Plan B. Since your tests are negative you are probably okay, but may want to test again in another week or two.

The following information is provided by the manufacturer of Plan B.

Side effects may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If your period is more than a week late, you may be pregnant. If you have severe abdominal pain, you may have an ectopic pregnancy, and should get immediate medical attention.

You can find more information here: http://www.planbonestep.com/plan-b-faq.aspx

August 17, 2010 - 5:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!